# SDR USAA2010042290809

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 65,892 hours, 29,694 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 461 - PHX - EES - SURVIVAL KIT LANYARD LOOP ON ALL 4 ESCAPE SLIDES IS NOT ROUTED CORRECTLY.  MAINTENANCE RE-ROUTED SURVIVAL KIT LANYARDS AT ALL 4 ESCAPE SLIDES IAW AIRBUS MAINTENANCE MANUAL 25-62-44.
